# SDR KCSA202204211048

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING I/B L/E AUXILLARY FIXED STRUCTURE RIB LWR END TO FRONT SPAR MOUNT I/B FWD CORNER HAS EVIDENCE OF CORROSION. @ APPROX. OLES 884.4.
